# SDR QMLA2021042020020

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N115GH
- Make and model: Agusta A109E
- Aircraft serial: 11115
- Aircraft time: 3,151 hours, 8,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIREP: SMELL OF UNBURNED JET FUEL IN CABIN AND COCKPIT.  MECHANIC GAINED ACCESS TO AFT FUEL TANK COMPARTMENT AND CHECKED FOR ANY LEAKS OR POOLING FUEL IN FUEL TANK AREA. NO LEAKS OR POOLING FUEL WAS DISCOVERED.  MECHANIC THROUGHLY CLEANED AREA AROUND FUEL TANK AND SURROUNDING AREA AS WELL. CABIN AND COCKPIT WERE WELL VENTLIATED AND CHECKED FOR PRESENCE OF FUEL SMELL. NO SMELL WAS NOTED.
